A 66-year-old female asked:
Disclaimer

i'm allergic to morphine, so will i be allergic to oxymorphone medications also?

1 doctor answer
Dr. Kevin Passer
34 years experience Child Psychiatry
Opiate allergies?: It depends. Alot of folks claim to be allergic to various medications, when in fact, they have side effects. Since we do not know what your reaction was to Morphine, it's kinda hard to predict what you might experience with other drugs. My advice is to try and avoid taking Opiates on a regular basis, as you may become dependent and then have withdrawal symptoms when you don't take the Opiates.
Answered on Jun 14, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 41-year-old member asked:
Dr. Romanth Waghmarae
38 years experience Pain Management
Dilaudid: I would not say its the first choice - there are many other choices Dilaudid is just one of the options.
1
1 comment
A 59-year-old female asked:
Dr. Tamar Jeffery
14 years experience Emergency Medicine
Herbs: Medicinal cannabis if it is legal in your state is an alternative to narcotic pain medications. Also eating a more alkaline diet my help. Acupunctur ... Read More
1
1 thank
A 47-year-old female asked:
Dr. Alan Wartenberg
48 years experience Addiction Medicine
What is 'allergy'?: Morphine and hydrocodone cause a great deal of histamine release, which results in itching, hives, nausea and other GI symptoms, and NSAIDs can cause ... Read More
A 47-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Avoidance: of those drugs or other drugs containing codeine, which a derivative of morphine, often times it is a side effect, not a true allergic reaction, but y ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month